| Catalog Number |
1012274-08 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other incidents.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that during preparation, when the trek rx 3.0 x 8 mm balloon dilatation was loaded onto the guide wire, the proximal shaft broke apart and split in two pieces outside the patient.There was no reported resistance felt.The device was not used and a new same size device was used to complete the procedure.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.